# SDR HNAA9900070

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916HA
- Make and model: Dhav DHC8102
- Aircraft serial: 072
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126269
- Condition: Loose
- Location: Row 4df
- Part time: 32,976 hours
- Component: Dhc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN AT 4D-F KNOCKED OFF.  RESECURED SIGN.
